# SDR SWAA2024012243050

- Difficulty date: January 20, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N8518R
- Make and model: Boeing 737-8H4
- Aircraft serial: 63593
- Aircraft time: 23,882 hours, 11,788 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT ENTRY DOOR EMERGENCY LIGHTS INOP<[01] REMOVED + REPLACED AFT L/H BATTERY PACK REF AMM 33-51-06. OPS CHECK GOOD. NO OTHER DEFECTS NOTED AT THIS. TIME.
